Alert archive / Iowa / River Flood Warnings in 2014

River Flood Warning 38, NWS Des Moines, IA

August 16, 2014Appanoose County, Wayne County, Iowa

NWS Des Moines, IA issued this river flood warning at Aug 16, 2014, 9:45 AM CDT for Appanoose County, Wayne County, Iowa. It took effect at Aug 16, 2014, 12:42 PM CDT. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Aug 16, 2014, 9:45 AM CDT (14:45 UTC)
In effect from
Aug 16, 2014, 12:42 PM CDT
Expired
Aug 17, 2014, 2:33 PM CDT
In force
26 hr
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Flood severity
Minor

Counties Appanoose County, IA, Wayne County, IA

The radar

The Des Moines radar (KDMX), 112 km from the middle of the area, began a volume at 14:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Chariton River near Promise City (PRMI4). The gauge peaked at 19.27 ft at Aug 16, 2014, 7:00 PM CDT.

actionminormoderate102008/1608/1708/18
Action stage
22 ft
Minor stage
25 ft
Moderate stage
28 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06903700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

565 
WGUS43 KDMX 161445
FLWDMX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
945 AM CDT SAT AUG 16 2014

...THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A FLOOD 
WARNING FOR ALL OR PORTIONS OF THE FOLLOWING RIVERS IN IOWA...
THOMPSON RIVER...SOUTH FORK CHARITON RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...APPANOOSE...DECATUR...
  WAYNE
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DO NOT DROWN.

MORE INFORMATION...INCLUDING IMPACT STATEMENTS AND CREST HISTORIES 
IS AVAILABLE ON THE WEB AT...  WWW.WEATHER.GOV/DESMOINES. IN THE 
MENU ON THE LEFT HAND SIDE OF THE PAGE...CLICK ON THE RIVERS AND 
LAKES LINK IN THE HYDROLOGY SECTION.

&&

IAC053-171445-
/O.NEW.KDMX.FL.W.0037.140817T0142Z-140818T1100Z/
/DVSI4.1.ER.140817T0142Z.140817T0600Z.140817T1100Z.NO/
945 AM CDT SAT AUG 16 2014

...FLOOD WARNING IN EFFECT UNTIL SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLOOD WARNING FOR
  THE THOMPSON RIVER AT DAVIS CITY...OR FROM THE CITY OF GRAND 
  RIVER...TO THE IOWA-MISSOURI BORDER.
* UNTIL SUNDAY MORNING.
* AT  1:00 AM SATURDAY THE STAGE WAS 1.8 FEET...OR 10.2 FEET BELOW 
  FLOOD STAGE.
* FLOOD STAGE IS 12.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO FLOOD STAGE THIS EVENING. CONTINUE RISING TO 
  12.5 FEET...OR 0.5 FEET ABOVE FLOOD STAGE...AFTER MIDNIGHT 
  TONIGHT. GO BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT  12.0 FEET...WIDESPREAD FLOODING OCCURS AT THE DAVIS 
  CITY PARK INCLUDING THE CAMPGROUNDS. HIGHWAY R15 FLOODS JUST NORTH
  OF THE TOWN OF GRAND RIVER IN NORTHWEST DECATUR COUNTY.

&&

LAT...LON 4058 9384 4082 9400 4085 9387 4058 9373
      4058 9384                       

$$

IAC007-185-171445-
/O.NEW.KDMX.FL.W.0038.140816T1742Z-140817T1933Z/
/PRMI4.1.ER.140816T1742Z.140816T1800Z.140816T1933Z.NO/
945 AM CDT SAT AUG 16 2014

...FLOOD WARNING IN EFFECT UNTIL THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLOOD WARNING FOR
  THE SOUTH FORK CHARITON RIVER NEAR PROMISE CITY...OR FROM JACKSON 
  CREEK NEAR CORYDON...TO RATHBUN RESERVOIR.
* UNTIL THIS AFTERNOON.
* AT 12:45 AM SATURDAY THE STAGE WAS 3.0 FEET...OR 22.0 FEET BELOW 
  FLOOD STAGE.
* FLOOD STAGE IS 25.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO FLOOD STAGE MIDDAY TODAY. CONTINUE RISING TO 
  25.5 FEET...OR 0.5 FEET ABOVE FLOOD STAGE...THIS AFTERNOON. GO 
  BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT  24.0 FEET...WATER THREATENS THE SOUTH APPROACH TO THE 
  200TH STREET BRIDGE AND NEARS THE UNDERSIDE OF THE BRIDGE ITSELF.

&&

LAT...LON 4081 9328 4087 9302 4085 9298 4076 9310
      4078 9328 4081 9328             

$$
2 follow-up statements
037 
WGUS83 KDMX 161830
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
130 PM CDT SAT AUG 16 2014

...THE FLOOD WARNING HAS BEEN EXTENDED FOR ALL OR PORTIONS OF THE 
FOLLOWING RIVERS IN IOWA...THOMPSON RIVER...SOUTH FORK CHARITON 
RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...APPANOOSE...DECATUR...
  WAYNE
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DO NOT DROWN.

MORE INFORMATION...INCLUDING IMPACT STATEMENTS AND CREST HISTORIES 
IS AVAILABLE ON THE WEB AT...  WWW.WEATHER.GOV/DESMOINES. IN THE 
MENU ON THE LEFT HAND SIDE OF THE PAGE...CLICK ON THE RIVERS AND 
LAKES LINK IN THE HYDROLOGY SECTION.

&&

IAC053-171830-
/O.EXT.KDMX.FL.W.0037.140817T0547Z-140818T0712Z/
/DVSI4.1.ER.140817T0547Z.140817T0600Z.140817T0712Z.NO/
130 PM CDT SAT AUG 16 2014

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE THOMPSON RIVER AT DAVIS CITY...OR FROM THE CITY OF GRAND 
  RIVER...TO THE IOWA-MISSOURI BORDER.
* UNTIL EARLY SUNDAY MORNING.
* AT  1:00 PM SATURDAY THE STAGE WAS 7.5 FEET...OR 4.5 FEET BELOW 
  FLOOD STAGE.
* FLOOD STAGE IS 12.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO FLOOD STAGE AFTER MIDNIGHT TONIGHT. CONTINUE 
  RISING TO 12.1 FEET...OR 0.1 FEET ABOVE FLOOD STAGE...AFTER 
  MIDNIGHT TONIGHT. GO BELOW FLOOD STAGE EARLY SUNDAY MORNING.
* IMPACT...AT  12.0 FEET...WIDESPREAD FLOODING OCCURS AT THE DAVIS 
  CITY PARK INCLUDING THE CAMPGROUNDS. HIGHWAY R15 FLOODS JUST NORTH
  OF THE TOWN OF GRAND RIVER IN NORTHWEST DECATUR COUNTY.

&&

LAT...LON 4058 9384 4082 9400 4085 9387 4058 9373
      4058 9384                       

$$

IAC007-185-171830-
/O.EXT.KDMX.FL.W.0038.000000T0000Z-140818T0610Z/
/PRMI4.1.ER.140817T0550Z.140817T0600Z.140817T0610Z.NO/
130 PM CDT SAT AUG 16 2014

...FLOOD WARNING NOW IN EFFECT UNTIL AFTER MIDNIGHT TONIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FORK CHARITON RIVER NEAR PROMISE CITY...OR FROM JACKSON 
  CREEK NEAR CORYDON...TO RATHBUN RESERVOIR.
* UNTIL AFTER MIDNIGHT TONIGHT.
* AT 12:45 PM SATURDAY THE STAGE WAS 18.8 FEET...OR 6.2 FEET BELOW 
  FLOOD STAGE.
* FLOOD STAGE IS 25.0 FEET.
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...RISE TO FLOOD STAGE AFTER MIDNIGHT TONIGHT. CONTINUE 
  RISING TO 25.1 FEET...OR 0.1 FEET ABOVE FLOOD STAGE...AFTER 
  MIDNIGHT TONIGHT. GO BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT.
* IMPACT...AT  24.0 FEET...WATER THREATENS THE SOUTH APPROACH TO THE 
  200TH STREET BRIDGE AND NEARS THE UNDERSIDE OF THE BRIDGE ITSELF.

&&

LAT...LON 4081 9328 4087 9302 4085 9298 4076 9310
      4078 9328 4081 9328             

$$
134 
WGUS83 KDMX 162118
FLSDMX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
418 PM CDT SAT AUG 16 2014

...THE FLOOD WARNING HAS BEEN CANCELLED FOR ALL OR PORTIONS OF THE 
FOLLOWING RIVERS IN IOWA...SOUTH FORK CHARITON RIVER...

  AFFECTING THE FOLLOWING COUNTIES IN IOWA...APPANOOSE...WAYNE
  
RIVER FORECASTS INCLUDE OBSERVED PRECIPITATION...AS WELL AS EXPECTED
PRECIPITATION OVER THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE 
ROUTE. TURN AROUND...DO NOT DROWN.

MORE INFORMATION...INCLUDING IMPACT STATEMENTS AND CREST HISTORIES 
IS AVAILABLE ON THE WEB AT...  WWW.WEATHER.GOV/DESMOINES. IN THE 
MENU ON THE LEFT HAND SIDE OF THE PAGE...CLICK ON THE RIVERS AND 
LAKES LINK IN THE HYDROLOGY SECTION.

&&

IAC007-185-162148-
/O.CAN.KDMX.FL.W.0038.000000T0000Z-140818T0610Z/
/PRMI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
418 PM CDT SAT AUG 16 2014

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH FORK CHARITON RIVER NEAR PROMISE CITY...OR FROM JACKSON 
  CREEK NEAR CORYDON...TO RATHBUN RESERVOIR.
* AT  3:45 PM SATURDAY THE STAGE WAS 19.1 FEET...OR 5.9 FEET BELOW 
  FLOOD STAGE.
* FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 24.0 FEET...OR 
  1.0 FEET BELOW FLOOD STAGE...AFTER MIDNIGHT TONIGHT. 
* IMPACT...AT  24.0 FEET...WATER THREATENS THE SOUTH APPROACH TO THE 
  200TH STREET BRIDGE AND NEARS THE UNDERSIDE OF THE BRIDGE ITSELF.

&&

LAT...LON 4081 9328 4087 9302 4085 9298 4076 9310
      4078 9328 4081 9328             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Aug 16, 6:55 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Aug 16, 6:55 AM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
655 AM CDT SAT AUG 16 2014

.SHORT TERM /TODAY/...
ISSUED AT 338 AM CDT SAT AUG 16 2014

MCV CONTINUES TO MOVE LITTLE ACROSS THE SOUTH ALONG A WARM FRONTAL
BOUNDARY EARLY THIS MORNING. WITH HIGH PRECIPITABLE WATER AND
EFFICIENT RAINFALL RATES OF 1.0 TO 1.5 INCHES PER HOUR...EXPECTING
TOTALS OF 2 TO 4 INCHES IN SOME AREAS WITH LOCALLY HIGHER AMOUNTS
POSSIBLE BY MORNING. MOST 1 HOUR FLASH FLOOD GUIDANCE CONTINUES TO
BE IN THE RANGE OF 2 TO 2.5 INCHES WITH 3 HOURLY GUIDANCE OF 3 TO
3.5 INCHES OVER THE SOUTHEAST. LIKELY WE WILL PUSH TOWARD THESE
AMOUNTS OVER THE NEXT FEW HOURS...SO LOCALIZED FLOODING BOTH URBAN
AND SMALL STREAM MAY OCCUR. HAVE ALREADY SPS AND WILL BE
MONITORING FOR ANY MORE WIDESPREAD PROBLEMS. THE SYSTEM WILL EXIT
THE SOUTHEAST/EAST DURING THE MORNING HOURS WITH CLOUD COVER
STICKING AROUND MOST OF THE MORNING EAST/SOUTH HALF. SOME PARTIAL
CLEARING MAY MAKE ITS WAY INTO NORTHERN IOWA BY LATE MORNING AND
TEMPERATURES SHOULD BE A BIT WARMER THERE LATER TODAY. OTHERWISE
THE TREND WILL BE FOR LESS POP AND CONVECTION FOR THE REMAINDER OF
THE AFTERNOON HOURS.

.LONG TERM /TONIGHT THROUGH FRIDAY/...
ISSUED AT 338 AM CDT SAT AUG 16 2014

ACTIVE WEATHER PATTERN CONTINUES THROUGH THE MIDDLE OF NEXT WEEK
AND MAIN FORECAST CONCERN IS TIMING OF PRECIP...OR LACK THEREOF
WITH SEVERAL SHORTWAVES MOVING ACROSS THE STATE.

TONIGHT THROUGH MONDAY...DEPARTING SLOW MOVING MCV IN SOUTHERN
IOWA WILL PROVIDE SOME LINGERING POPS ACROSS THE SOUTHEAST THIS
EVENING. THEN NEXT SHORTWAVE ENTERS NORTHWEST IOWA LATE TONIGHT
INTO EARLY SUNDAY MORNING. THIS SHORTWAVE TRACKS ACROSS NORTHERN
IOWA/SOUTHERN MINNESOTA DURING THE DAY SUNDAY AND THE ECMWF PEGS
NORTHEAST PORTIONS OF THE FORECAST AREA LATE SUNDAY AFTERNOON INTO
THE EVENING. INTRODUCED POPS DURING THIS TIME AND SHAVED OFF POPS
FURTHER SOUTH WITH BETTER MODEL CONSENSUS. LIKELY WILL HAVE TO
INCREASE POPS SUNDAY NIGHT ACROSS NORTHERN IOWA IF 16.00Z ECMWF
SOLUTION HOLDS TRUE. SYSTEM QUICKLY MOVES EAST ONLY TO BE FOLLOWED
BY ANOTHER SHORTWAVE ON MONDAY. THE MONDAY VORT MAX IS A BIT
STRONGER WITH THE QG FORCING AND HAS MORE MOISTURE AVAILABLE AND
HENCE HAVE LIKELY POPS GOING ACROSS THE NORTH MONDAY. INCREASED TO
LIKELY POPS OVER THE NORTHEAST MONDAY NIGHT AS SYSTEM TRANSITIONS
EAST.

TUESDAY THROUGH THURSDAY...TRENDED TOWARDS A DRIER FORECAST ON
TUESDAY AND TUESDAY NIGHT AS SURFACE RIDGING BUILDS INTO THE STATE
AHEAD OF NEXT SHORTWAVE TO PUSH INTO SOUTHWEST IOWA BY WEDNESDAY
MORNING. BOTH THE GFS/ECMWF LAY A BOUNDARY ACROSS THE STATE ON
WEDNESDAY INTO THURSDAY OF NEXT WEEK AND A FAIRLY STRONG VORT MAX
MOVES ACROSS THE FORECAST AREA DURING THE DAY WEDNESDAY. HAVE HIGH
CHANCE POPS GOING BY WEDNESDAY NIGHT. GFS WANTS TO BUILD AN UPPER
LEVEL RIDGE INTO THE CENTRAL U.S. BY THURSDAY INTO FRIDAY BUT THE
ECMWF IS MORE ZONAL. REGARDLESS...THURSDAY INTO FRIDAY OF NEXT
WEEK LOOK TO BE DRY.

&&

.AVIATION...16/12Z
ISSUED AT 649 AM CDT SAT AUG 16 2014

WITH RAINFALL OVERNIGHT AND PARTLY CLOUDY CONDITIONS NORTH...
LOW CLOUDS AND FOG HAVE DEVELOPED. UNTIL 14-15Z...LIFR TO MVFR VSBY
AND CIGS LIKELY TO HOLD ON MOST AREAS THROUGH 15Z. OVER THE NORTH
EXPECTING SOME IMPROVEMENT BETWEEN 15-16Z AND BETWEEN 16-18Z IN
THE SOUTH. WITH THE MCV AND MODERATE TO HEAVY RAIN IMPACTING THE
SOUTH SITES OVERNIGHT...LOW CLOUDS AND BR LIKELY TO HANG ON
LONGER. WINDS REMAIN LIGHT THROUGH THE PERIOD AND THIS WILL LEAD
TO ADDITIONAL VSBY ISSUES AFT 05Z TONIGHT MOST AREAS. HAVE LOWERED
TO MVFR VSBY FOR NOW...BUT EXPECT THAT ANY CLEARING WILL QUICKLY
LEAD TO LOWER VSBY AND CIGS TOWARD END OF PERIOD WITH POSSIBLE
IFR/LIFR CONDITIONS RETURNING. /REV

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...REV
LONG TERM...PODRAZIK
AVIATION...REV
Hazardous weather outlook, Aug 16, 5:17 AM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
517 AM CDT SAT AUG 16 2014

IAZ073>075-083>086-094>097-171030-
WARREN-MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-
APPANOOSE-DAVIS-
517 AM CDT SAT AUG 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

MODERATE TO HEAVY RAIN WILL PERSIST THROUGH THE MORNING HOURS
TODAY AND MAY CAUSED SOME LOCALIZED FLOODING. HOWEVER...NO SEVERE
WEATHER IS ANTICIPATED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERAL ROUNDS OF THUNDERSTORM ARE FORECAST FROM SUNDAY INTO
WEDNESDAY OF NEXT WEEK. HOWEVER...THE PROBABILITY OF SEVERE
WEATHER REMAINS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>072-081-
082-092-093-171030-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-ADAMS-UNION-TAYLOR-RINGGOLD-
517 AM CDT SAT AUG 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG WILL LINGER INTO THE MID-MORNING HOURS
TODAY...MAINLY NORTH OF HIGHWAY 20.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERAL ADDITIONAL ROUNDS OF THUNDERSTORM ARE FORECAST FROM
SUNDAY INTO WEDNESDAY OF NEXT WEEK. HOWEVER...THE PROBABILITY OF
SEVERE WEATHER REMAINS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

KLP

In the hours before

Local storm report, Aug 16, 7:42 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
742 AM CDT SAT AUG 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 AM     HEAVY RAIN       BLOCKTON                40.62N 94.49W
08/16/2014  M4.40 INCH       TAYLOR             IA   PUBLIC

            24 HR REPORT

0740 AM     HEAVY RAIN       BEDFORD                 40.67N 94.72W
08/16/2014  M3.25 INCH       TAYLOR             IA   PUBLIC

            24HR TOTAL

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Aug 16, 7:48 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
748 AM CDT SAT AUG 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HEAVY RAIN       1 NW CENTERVILLE        40.74N 92.89W
08/16/2014  M2.25 INCH       APPANOOSE          IA   TRAINED SPOTTER

            RAINFALL FROM FRIDAY NIGHT.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Aug 16, 7:52 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
752 AM CDT SAT AUG 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 AM     HEAVY RAIN       MURRAY                  41.05N 93.95W
08/16/2014  M4.67 INCH       CLARKE             IA   TRAINED SPOTTER

            24 HOUR TOTAL ... ROUGHLY 4 INCHES CAME
            AFTER MIDNIGHT.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Aug 16, 9:16 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
916 AM CDT SAT AUG 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       DERBY                   40.93N 93.46W
08/16/2014  E5.00 INCH       LUCAS              IA   PUBLIC

            5.00 INCHES REPORTED VIA FACEBOOK

0600 AM     HEAVY RAIN       OSCEOLA                 41.03N 93.77W
08/16/2014  E4.47 INCH       CLARKE             IA   PUBLIC

            4.47 INCHES REPORTED VIA FACEBOOK

0800 AM     HEAVY RAIN       CORYDON                 40.76N 93.32W
08/16/2014  E4.25 INCH       WAYNE              IA   PUBLIC

            4.25 INCHES REPORTED VIA FACEBOOK.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Aug 16, 9:20 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
920 AM CDT SAT AUG 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HEAVY RAIN       PROMISE CITY            40.75N 93.15W
08/16/2014  E6.50 INCH       WAYNE              IA   PUBLIC

            6.5 INCHES, RELAYED BY KCCI

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Aug 16, 9:36 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
936 AM CDT SAT AUG 16 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       7 SE ALLERTON           40.64N 93.26W
08/16/2014  E5.00 INCH       WAYNE              IA   PUBLIC

            5.00 INCHES, RELAYED BY KCCI

0700 AM     HEAVY RAIN       MURRAY                  41.05N 93.95W
08/16/2014  E4.67 INCH       CLARKE             IA   COCORAHS

            4.67 INCHES FROM COCORAHS OBSERVER

0700 AM     HEAVY RAIN       2 WSW OSCEOLA           41.02N 93.82W
08/16/2014  E4.42 INCH       CLARKE             IA   COCORAHS

            4.42 INCHES FROM COCORAHS OBSERVER

0700 AM     HEAVY RAIN       CHARITON                41.02N 93.31W
08/16/2014  E3.25 INCH       LUCAS              IA   PUBLIC

            3.25 INCHES, RELAYED BY KCCI

0700 AM     HEAVY RAIN       1 NW CENTERVILLE        40.74N 92.88W
08/16/2014  E2.76 INCH       APPANOOSE          IA   PUBLIC

            2.76 INCHES VIA COCORAHS OBSERVER

0700 AM     HEAVY RAIN       1 NE CRESTON            41.07N 94.35W
08/16/2014  E2.76 INCH       UNION              IA   COCORAHS

            2.76 INCHES VIA COCORAHS OBSERVER

&&

NWS DES MOINES IA
IRIS SYSTEM

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 9:45 AM CDTRiver Flood WarningDMXDecatur44 hr

Nearby

River Flood Warnings in Iowa, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.